English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Finite Element Decomposition and Minimal Extension for Flow Equations

MPS-Authors
/persons/resource/persons135968

Heiland,  Jan
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

2175209_altmann.pdf
(Publisher version), 730KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Altmann, R., & Heiland, J. (2015). Finite Element Decomposition and Minimal Extension for Flow Equations. ESAIM: Mathematical Modelling and Numerical Analysis, 49(5), 1489-1509. doi:10.1051/m2an/2015029.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-138D-A
Abstract
There is no abstract available